Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

i don't know why i erase these titles

Posted by laural on October 26, 2000, at 15:27:38

In reply to Re: I'M NEW TO WELLBUTRIN~ WHAT SHOULD I EXPECT?, posted by JackD on October 23, 2000, at 23:34:21

first time i took it was not in addition to any other AD and it was i think in high dosage--i became incredibly angry. you could not talk to me without severe hostility

second time again i went on them too fast in addition to my paxil and got this weird burning in the back of my head and that feeling that it will drive you crazy if you have to be still--i couldn't sit or lay down, had to wait 7 hours after this started for it to subside, pacing the entire time--cut my dosage in half and it worked as everyone has generally said

third time i was afraid to start out at a high dose and my doc prescribed an increase in increments, seems to work smoothly, except for a much shorter duration of sleep and then a crash an hour or so later for more hours of sleep--laural


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:laural thread:47119
URL: http://www.dr-bob.org/babble/20001022/msgs/47435.html